question-icon

Suggest Treatment For Blood Clots In The Testicles

default
Posted on Fri, 3 Nov 2017
Question: I have blood clots on my testicle bag for nearly two years now. It causes itching and when scratched, the clots bleed. Pls advise.
doctor
Answered by Dr. Prof. Kunal Saha (3 hours later)
Brief Answer:
Please upload an image

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. There is a possibility of a fungal infection. Application of Candid (clotrimazole) powder can help. However, I would need you to upload an image of the affected area. Based on that I would be able to guide you further.

I would await your response. Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha (20 minutes later)
I have submitted image of the affected part for your review. Pls revert
doctor
Answered by Dr. Prof. Kunal Saha (8 hours later)
Brief Answer:
Clotrimazole powder should help

Detailed Answer:
I have checked the image. Try applying Candid (clotrimazole) powder and see if it helps.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha (9 hours later)
Thanks a lot for your feedback.
Can you please advise what kind of doctor should I consult for detailed examination / check up for this condition. Maybe a urologist or general physician or as you would suggest.
Thanks.
doctor
Answered by Dr. Prof. Kunal Saha (27 minutes later)
Brief Answer:
General physician

Detailed Answer:
I think that you can see a general physician for this.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4471 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest Treatment For Blood Clots In The Testicles

Brief Answer: Please upload an image Detailed Answer: Thanks for asking on HealthcareMagic. I have gone carefully through your query and understand your concerns. There is a possibility of a fungal infection. Application of Candid (clotrimazole) powder can help. However, I would need you to upload an image of the affected area. Based on that I would be able to guide you further. I would await your response. Let me know if I could help further. Regards